# SDR MASA2015021612907

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 4,836 hours, 3,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHTS INOPERATIVE.
